It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 6 Showing 101 - 117 of 117 for norco tapering off of. (0.010 seconds)


... have been on it for five weeks. Find out about it through this board. It eliminated physical withdrawals, depression, lethargy, just gets you through the heck of getting off the pills. Some people here are planning on staying on the sub for a long time and others would like to get off the sub as soon as it is "safe. ... (3 replies)
... Lots of times we give the advice "be straight with your doctor" and, if you're like I was, you're really scared about that. ... (2 replies)
Any way?
Aug 10, 2007
... I am one of those people who is afraid of the withdrawals. And I'm also a person who would have a hard time tapering because like you said, once I get those pills I always give in and go for the high instead of saving them. ... (6 replies)

... actly the way you did about going from one opiate to another. Mine, Norco, neck injury and so on... about a week ago I became so frustated with the side effects of the sub, I wanted off! I phoned my dr. and he said to start tapering. I did jump from 16mg to 4 in a matter of 4 days. ... (9 replies)
Tomorrow
Mar 23, 2008
... nearing time for my next dose. I get SOOO irritable, nasty and almost freak out on people. However, I am glad that you posted here. It is easy to write tales of success and progress.... ... (21 replies)
... Root good for you for getting off those bad boys. ... (5 replies)
... First off, hang in there but I'm not sure if tapering will do it, there has to be time to just stop and it's not fun( not like the movies where it's 2 hours long, days my friend). 10 year hx of norco, percs, diluadid-15 to 20 tabs qd for at least the last 3 years-maybe longer. I did 6 day detox without subox, methadone-they gave me clonidine-bp medication only. Yup, I didn't... (46 replies)
... was on 24 mg a day and I know that was way to much, cant sleep and feel more "buzzed" then when I was using! I want to be off the Subs ASAP, can you tell? ... (24 replies)
... Welcome and congrats on the best decision of your life. ... (9 replies)
... (4 replies)
Mind over matter
Sep 19, 2007
... what a painful but much needed thread for me to read because I have started to doubt the benefits of getting off my fentynal patch. I have been using vics, norco and oxcy for three years. As of right now it is only the patch. Only the patch, yes I say that to let myself continue. ... (35 replies)
First post
Feb 10, 2005
... ay. Regarding sub, if ou find a doctor and implement a program, Plan on1 day downtime to convert to sub. Once you are on, I would recommedn working up in doses of 2mg until you feel ok. ... (20 replies)
... and never taken more than I should. I've always been afraid of something happening to me. But I can always tell when the first pill I take in the morning starts to wear off, because I get real fidgety... ... (6 replies)
... and you guys were great... anyway, the tapering didn't go too well. My last day I took a bunch, thinking that it was the last time. ... (5 replies)
... I've been reading a lot of posts on this board for the last few days and I must say that I am very impressed by the amount of genuine caring and support I see here. ... (6 replies)
... then out of fear of running low too soon or not having enough to enhance those "special times," then I cut down to sometimes only 6 or 8. ... (15 replies)
Hey Philster
Jun 6, 2003
... where I just got tired of the last little bit and went stone cold. At the time I started tapering I was on a 100mcg. duragesic patch every 48 hrs and 6 10mg. Norco each day. ... (3 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!